MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATT FB TIB DRILL BUSHING POR; KNEE INSTRUMENT : DRILL GUIDES

DEPUY IRELAND - 3015516266 ATT FB TIB DRILL BUSHING POR; KNEE INSTRUMENT : DRILL GUIDES
Catalog Number 254511455
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the non-cem fb tib drill bushing hole to small won't accept the drill.The event did not happen in surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).His report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: it was reported, that the non-cem fb tib drill bushing, hole to small.Won't accept the drill.The event did not happen in surgery.The device associated with this report was returned to depuy synthes for evaluation.Visual inspection of the returned sample revealed, that the att fb tib drill bushing por, was found a light stripped for the edge of the circumference.This condition cause, that the mating device cannot be slide for all the hole.Therefore, the reported condition can be confirmed.The observed, condition was identified, as an end of life indicator.Damage consistent with repeated use and servicing.The damage found on the edge of the circumference could be, due to the drill functioning when removing or inserting it.This can potentially cause damage in the hole.Properly handling and attention to the approved use of the device diminishes the risk of failure.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use.The device must be properly inspected, prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions and inspection procedures.A dimensional inspection was performed, for the att fb tib drill bushing por and met specifications.A functional test was performed, with the ping gage 9.35 mm, and it slid correctly through the inner circle of the device.However, it could not cross the outlet, due to the damage observed, at the hole's exit.The overall complaint was confirmed.As the observed, condition of the att fb tib drill bushing por, would have contributed to the complained issue.Based on the investigation findings, the potential cause is traced to end of life.And it has been determined, that no corrective and/or preventative action is required.As part of depuy synthes quality process, all devices are manufactured, inspected and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATT FB TIB DRILL BUSHING POR
Common Device Name
KNEE INSTRUMENT : DRILL GUIDES
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17965174
Report Number1818910-2023-21355
Device Sequence Number20738906
Product Code FZX
UDI-Device Identifier10603295499350
UDI-Public10603295499350
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254511455
Device Lot NumberSO2057226
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2023
Supplement Date Received by Manufacturer11/15/2023
01/25/2024
02/27/2024
Initial Report FDA Received Date10/19/2023
Supplement Report FDA Received Date11/15/2023
01/26/2024
02/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown